{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
Art
J-GLOBAL ID:201102208010671930   Reference number:11A0268333

Stable rotation of a parametrically excited double pendulum

パラメトリックに励振した2重振り子の安定な回転
Author (3):
Material:
Volume: 13  Issue:Page: 111-124  Publication year: 2007
JST Material Number: O4296A  ISSN: 1077-5463  Document type: Article
Country of issue: Other (ZZZ)  Language: ENGLISH (EN)
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page